Translator Disclaimer
2001 Bando-Calabi-Futaki character of compact toric manifolds
Yasuhiro Nakagawa
Tohoku Math. J. (2) 53(4): 479-490 (2001). DOI: 10.2748/tmj/1113247796

Abstract

The Bando-Calabi-Futaki character of a compact Kähler manifold is an obstruction to the existence of Kähler metrics with constant scalar curvature, which is a generalization of the Futaki character of a Fano manifold. In this paper, we study the Bando-Calabi-Futaki character of a compact toric manifold. In particular, we shall prove that the Bando-Calabi-Futaki character of a compact toric manifold vanishes on the Lie algebra of the unipotent radical of the automorphism group.

Citation

Download Citation

Yasuhiro Nakagawa. "Bando-Calabi-Futaki character of compact toric manifolds." Tohoku Math. J. (2) 53 (4) 479 - 490, 2001. https://doi.org/10.2748/tmj/1113247796

Information

Published: 2001
First available in Project Euclid: 11 April 2005

zbMATH: 1013.32015
MathSciNet: MR1862214
Digital Object Identifier: 10.2748/tmj/1113247796

Subjects:
Primary: 32Q20
Secondary: 14M25, 32M05

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.53 • No. 4 • 2001
Back to Top